# SDR UPS01837317

- Difficulty date: November 14, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN LOUD SQUEAL FROM CAPTAIN`S CLEAR VIEW WINDOW TOP.  CHECKED CAPTS CLEAR VIEW WINDOW SEAL FOUND NO EVIDENCE OF SEAL TORN.  CLEANED WINDOW SEAL AND FRAME.  PRESSURIZED AND NO NOTICE OF LOUD SQUEAL.
